RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 302, Pages 176–201 (Mi tm3936)  

Delone sets in $\mathbb R^3$ with $2R$-regularity conditions

N. P. Dolbilin

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: A regular system is the orbit of a point with respect to a crystallographic group. The central problem of the local theory of regular systems is to determine the value of the regularity radius, i.e., the radius of neighborhoods/clusters whose identity in a Delone $(r,R)$‑set guarantees its regularity. In this paper, conditions are described under which the regularity of a Delone set in three-dimensional Euclidean space follows from the pairwise congruence of small clusters of radius $2R$. Combined with the analysis of one particular case, this result also implies the proof of the “$10R$-theorem,” which states that the congruence of clusters of radius $10R$ in a Delone set implies the regularity of this set.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968518030081

Full text: PDF file (406 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 302, 161–185

Bibliographic databases:

UDC: 514.1+514.8+548.1
Received: March 10, 2018

Citation: N. P. Dolbilin, “Delone sets in $\mathbb R^3$ with $2R$-regularity conditions”, Topology and physics, Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 80th birthday, Tr. Mat. Inst. Steklova, 302, MAIK Nauka/Interperiodica, Moscow, 2018, 176–201; Proc. Steklov Inst. Math., 302 (2018), 161–185

Citation in format AMSBIB
\Bibitem{Dol18}
\by N.~P.~Dolbilin
\paper Delone sets in $\mathbb R^3$ with $2R$-regularity conditions
\inbook Topology and physics
\bookinfo Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 80th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 302
\pages 176--201
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3936}
\crossref{https://doi.org/10.1134/S0371968518030081}
\elib{http://elibrary.ru/item.asp?id=36503440}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 302
\pages 161--185
\crossref{https://doi.org/10.1134/S0081543818060081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454896300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059448239}


Linking options:
  • http://mi.mathnet.ru/eng/tm3936
  • https://doi.org/10.1134/S0371968518030081
  • http://mi.mathnet.ru/eng/tm/v302/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:96
    References:6
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019